Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 4, Pages 563-564

In memoriam: Pál Erdős (1913-1996)

Lajos Takács1,2

1Case Western Reserve University, Department of Mathematics, Cleveland 44106, OH, USA
22410 Newbury Drive, Cleveland Heights 44118, OH, USA

Received 1 October 1996; Revised 1 November 1996

Copyright © 1996 Lajos Takács. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.